[Previous Months][Date Index][Thread Index][Join - Register][Login]
[Message Prev][Message Next][Thread Prev][Thread Next]

Re: [IP] Site War Zone-Paula



My endo questioned me about that too. I personally have never had that
problem.  I have poor absorption and itchy sites that don't stick on my
stomach.  I guess I am 1 in a 1,000,000 :)
but if you are up for a change-try it and let us know how it works!

Mel
----- Original Message -----
From: "Paula" <email @ redacted>
To: <email @ redacted>
Sent: Friday, June 01, 2001 12:07 PM
Subject: Re: [IP] Site War Zone


> Mel,
>
> I have not used the legs at all. It was my
> understanding that using that area would cause for the
> insulin absorption not to be as good, therefore
> causeing higher bg's. Do you find that to happen?
>
> Paula
>
>
> __________________________________________________
> Do You Yahoo!?
> Get personalized email addresses from Yahoo! Mail - only $35
> a year!  http://personal.mail.yahoo.com/
> ----------------------------------------------------------
> for HELP or to subscribe/unsubscribe, contact: HELP@insulin-pumpers.org
> send a DONATION http://www.Insulin-Pumpers.org/donate.shtml
>
----------------------------------------------------------
for HELP or to subscribe/unsubscribe, contact: HELP@insulin-pumpers.org
send a DONATION http://www.Insulin-Pumpers.org/donate.shtml